# SDR 2004F00340

- Difficulty date: June 28, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 65178197
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR EXTENSION IN GND LT GEAR WOULD NOT EXTEND.  ACCOMPLISHED ABNORMAL OPERATION, GREEN GEAR LIGHTS, OUT AND RED DOORS LIGHT, GEAR LEVER DOWN AND MANUAL GEAR EXTENSION AT LT GEAR EXTENDED AT COMPLETION OF CHECK LIST.  AC FERRY  AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT UPLOCK ACTUATOR IAW MM 32-32-61.  ACCOMPLISHED LT MAIN LANDING GEAR WHEEL WELL DOOR RIGGING AND OPS CHECK NORMAL IAW MM 32-12-1.  LUBRICATED LT MAIN LANDING GEAR SYSTEM IAW 12-21-01.  ACCOMPLISHED OPS CHECK IAW MM 32-32-0.  PERFORMED MANUAL EXTENSION IAW 32-24-0 PAGE 507 AND 508.  OPS CHECK NORMAL.  ACCOMPLISHED LT MLG UPLOCK ROTATION TORQUE CHECK IAW WORK CARD SP15, CHECKED OK.  AC RETURNED TO SERVICE.  (M)
